# SDR 96ZZZX4972

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Cont TSIO360KB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Washer
- Part number: SA501867
- Condition: Breaks
- Location: Rocker Assy
- Component: Supairpart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER ROCKER ASSY TAB WASHER LOCK TABS BREAK OFF OR CRACK WHEN BENT TO SECURE ROCKER BOLT.  WASHER PN SA501867, LOT NR 514064 MFG DATE 7-26-96.  ONE REPAIR STATION REPORTS 12 OF 12 WASHER TABS BROKE ON INSTALLATION.
